MAUDE Adverse Event Report: ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/05/2022, it was reported by a sales representative via email that an ar-3632 fibertak suture anchor shaft bent, and an ar-8990st-2 fibertak dx suture anchor inserter broke.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16050936
Report Number1220246-2022-05959
Device Sequence Number6083141
Product Code MBI
UDI-Device Identifier00888867377370
UDI-Public00888867377370
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Device Catalogue NumberAR-8990ST-2
Device Lot Number14955361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown